# SDR DALA2025070805098

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CRACK ON EXTERNAL EDGE SKIN AFT LOWER CORNER OF AFT CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00144: CRACK ON EXTERNAL EDGE SKIN AFT LOWER CORNER OF AFT CARGO DOOR WAS REPAIRED PER ER/A 627194-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI REV.5. (1069018)
